# SDR SWAA2019080735714

- Difficulty date: July 16, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 967-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF INBOARD CHORD OF CREASE BEAM CORRODED BETWEEN BS. 967 TO BS. 980, LBL 50.     R&R INNER CHORD IAW SRM AND DWG.
